# SDR ASAA2023091345319

- Difficulty date: September 13, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 46,610 hours, 16,514 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40014
- Part serial: UNK
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER LOWER SKIN HAS A CRACK INDICATION LOCATED AT STAB. STA. 147.90, 8" FWD OF THE REAR SPAR. APPROX. 1.2" IN LENGTH. (AS MARKED). GROUNDED - YES. REMOVED R/H HORZ. STAB LEADING EDGE AND HORZ. STAB TIP, REMOVED EXISTING DOUBLER IAW B737-800-SRM-51-40-02, FABRICATED NEW DOUBLER, APPLIED FINISH AND REINSTALLEFD ON LEADING EDGE IAW B-737-800-SRM-55-10-01-2R-11 AND B737-800-SRM-51-40-02. REINSTALLED LEADING EDGE & TIP IAW B-737-800-AMM-27-44-21-400-801 AND B-737--800-SRM-51-40-02.THIS IS A CAT "B" REPAIR WITH 56,000 FLIGHT CYCLES THRESHOLD AND 9,000CYCLES INTERVALS
